# SDR YENA20110211197

- Difficulty date: February 11, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 14,768 hours, 9,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005050732
- Condition: Failed
- Location: Nr 2
- Part time: 14,197 hours, 8,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 688 DCA-BOS, A/C DIVERTED TO IAD DUE TO STRONG SMELL OF FUMES IN CABIN ON TAKEOFF.  PERFORMED FIM TASK 21-20-00-810-801-A FOR SMOKE SMELL IN THE CABIN / COCKPIT.  PACK 2 FAILED DURING OPS CHECK GENERATING REPORTED SMOKE / SMELL.  PACK 2 FAIL CAUTION MESSAGE W/ PACK 2 OFF ADVISORY MESSAGE DISPLAYED ON EICAS.  CMC FAULT CODE 21516700AM2 CONFIRMS ACM NR 2 FAILURE.  REMOVED AND REPLACED NR 2 PACK ACM.  OPS CHECK GOOD.
